# SDR CA160201006

- Difficulty date: January 30, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C47B
- Condition: Smoke
- Part time: 373 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE SMOKING WHEN THROTTLE REDUCED TO IDLE AND BELOW.
